# SDR 9800269948

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8929E
- Make and model: Doug DC-9-31
- Aircraft serial: 45866
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND FLOOR EMERGENCY EXIT LIGHTS INOPERATIVE AT SEAT ROWS 5 THRU 7.  MAINTENANCE REPLACED BATTERIES AT SEAT ROW 11DEF, OPERATIONAL CHECK OK.
